Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 202, NWS Raleigh, NC

July 11, 2016Sampson County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 11, 2016, 5:29 PM EDT for Sampson County, North Carolina. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2016, 5:29 PM EDT (21:29 UTC)
Expired
Jul 11, 2016, 5:56 PM EDT
In force
27 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Sampson County, NC

The radar

The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 5:35 PM EDTTSTM WND DMG1 Ese Clinton, NCTREES DOWN IN CLINTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 9.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2024 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2024 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

454 
WUUS52 KRAH 112129
SVRRAH
NCC163-112215-
/O.NEW.KRAH.SV.W.0202.160711T2129Z-160711T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
529 PM EDT MON JUL 11 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SAMPSON COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 615 PM EDT

* AT 528 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLINTON...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLINTON...SALEMBURG...TURKEY AND HOBBTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3500 7852 3520 7854 3523 7825 3522 7824
      3522 7823 3520 7816 3509 7817 3508 7816
      3490 7815 3483 7817 3479 7836
TIME...MOT...LOC 2128Z 256DEG 21KT 3504 7829 

HAIL...0.75IN
WIND...60MPH
 
$$

77
2 follow-up statements
062 
WWUS52 KRAH 112147
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
547 PM EDT MON JUL 11 2016

NCC163-112215-
/O.CON.KRAH.SV.W.0202.000000T0000Z-160711T2215Z/
SAMPSON NC-
547 PM EDT MON JUL 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN SAMPSON COUNTY...

AT 546 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF CLINTON...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TURKEY AND HOBBTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3498 7836 3519 7843 3523 7825 3522 7824
      3522 7823 3520 7816 3509 7817 3508 7816
      3490 7815 3483 7817 3490 7825
TIME...MOT...LOC 2146Z 248DEG 16KT 3507 7822 

HAIL...<.75IN
WIND...60MPH
 
$$

77
668 
WWUS52 KRAH 112156
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
556 PM EDT MON JUL 11 2016

NCC163-112206-
/O.CAN.KRAH.SV.W.0202.000000T0000Z-160711T2215Z/
SAMPSON NC-
556 PM EDT MON JUL 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAMPSON COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RALEIGH.

LAT...LON 3498 7836 3519 7843 3523 7825 3522 7824
      3522 7823 3520 7816 3509 7817 3508 7816
      3490 7815 3483 7817 3490 7825
TIME...MOT...LOC 2153Z 256DEG 21KT 3508 7815 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:50 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 11, 3:50 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
350 PM EDT MON JUL 11 2016

.SYNOPSIS...
A low level frontal zone will remain quasi-stationary over NC,
while a series of upper level disturbances pass overhead, through
Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 350 PM Monday...

Scattered convection has erupted over sections of the southern
piedmont and sandhills early this afternoon. Outflows will propagate
from these storms, initiating additional convective activity across
the remainder of the piedmont and into the coastal plain, especially
along the I-40 corridor. Convection also appears to be supported by
a nwd drifting shear axis. On current track, this feature should lie
across the northern piedmont by this evening. Thus, plan to carry
sold chance/low end likely PoPs late this afternoon-early this
evening across most of the region.

Expect the bulk of the convection to dissipate with loss of heating,
though presence of the shear axis and a tropical-like air mass will
support the potential for a few showers/storms into the overnight
hours. Min temps 70-75.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
As of 350 PM Monday...

With little change in atmospheric conditions, expect comparable
scenario Tuesday. The only differences being that convection may
initially fire over the northern counties, closer to the the stalled
mid level shear axis. While the atmosphere will be slight-moderately
unstable, weak shear will limit severe potential. May see more of a
heavy rain threat as winds aloft light, leading to slow moving
convection.

Similar to today, high temps Tuesday dependent upon when convection
fires. Expect more cloudiness north versus south so the southern
counties should reach 90-lower 90s. high temps north mainly in the
mid-upper 80s.

Scattered convection should dissipate Tuesday evening, leaving
warm/muggy conditions in its wake. Min temps low-mid 70s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 250 PM Monday...

The long term pattern will feature a sub-tropical ridge that
persists across the Southeast through the end of the work week. The
upper-air flow across the Carolinas will be rather weak from the
west with the main westerlies confined to the Ohio Valley and Mid
Atlantic. After a weakening surface boundary lifts northeast on
Wednesday, the main focus for convection with be associated with the
development of a Piedmont trough and localized convergence
associated with the higher terrain of the mountains and the sea
breeze. Convective coverage should be greatest on Wednesday,
especially to the northeast of Raleigh with an a minimum in coverage
on Thursday and only slightly better coverage on Friday. 500 hPa
heights increase a bit early in the period as ridging develops
across the southeast. With increasing heights, highs around 90 on
Wednesday warm to to the lower to mid 90s on thursday and Friday as
12Z low level thickness values range around 1335m. Note that the
hottest ECMWF ensemble member at FAY for Thursday gives a high of
100 with the operational giving a high of 98 and the ensemble
mean 96. Morning lows will range in the lower to middle 70s.

As the upper ridge shifts west into the Southern Plains over the
weekend into Monday, troughing develops across the eastern Great
Lakes and the Mid Atlantic. The associated cold front approaches the
southern Appalachians late Friday and then stalls across the
Virginias. Given the placement of the upper trough and the proximity
of the surface front, precipitation chances increase over the
weekend into early next week with temperatures cooling off a bit to
near to slightly above seasonal values. -blaes
&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 135 PM Monday...

VFR conditions expected to prevail across central NC through mid day
Tuesday. The exception will be MVFR/IFR ceilings and visibility in
vicinity of scattered thunderstorms this afternoon and early this
evening, and pockets of IFR/LIFR conditions early Tuesday morning
where low clouds and fog develop. In addition, wind gusts 30-40kts
will occur in vicinity of the stronger storms.

A typical summer time pattern will prevail across central NC through
the work week. This suggest a threat for sub-VFR conditions due to
scattered afternoon and evening convection, and a brief period of
early morning fog and low clouds.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...26
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...Blaes
AVIATION...WSS
Hazardous weather outlook, Jul 11, 6:16 AM EDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
616 AM EDT MON JUL 11 2016

NCZ042-073>078-083>086-088-089-121030-
JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-
SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
616 AM EDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SLOW-MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN
AND LOCALIZED FLOODING THROUGH TONIGHT. SOME MAY ALSO PRODUCE
STRONG...LOCALIZED WIND GUSTS UP TO 50 MPH THIS AFTERNOON.
HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE THREAT OF SLOW-MOVING THUNDERSTORMS CAPABLE OF PRODUCING
HEAVY RAIN AND LOCALIZED FLOODING WILL CONTINUE THROUGH TUESDAY
NIGHT. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER
IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ007>011-021>028-038>041-043-121030-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
WILSON-
616 AM EDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SLOW-MOVING THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN
AND LOCALIZED FLOODING THROUGH TONIGHT. HOWEVER...THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE THREAT OF SLOW-MOVING THUNDERSTORMS CAPABLE OF PRODUCING
HEAVY RAIN AND LOCALIZED FLOODING WILL CONTINUE THROUGH TUESDAY
NIGHT. HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER
IS LOW.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 11, 4:49 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
449 PM EDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     4 NW LAUREL HILL        34.84N 79.58W
07/11/2016                   SCOTLAND           NC   911 CALL CENTER

            TREE DOWN ON PEELE CHAPEL ROAD.

&&

NWS RALEIGH NC
IRIS SYSTEM
Local storm report, Jul 11, 4:52 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
452 PM EDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND DMG     8 N LAUREL HILL         34.91N 79.54W
07/11/2016                   SCOTLAND           NC   911 CALL CENTER

            COUPLE TREES DOWN IN VICINITY OF MARSTON
            ROAD AND GUM SWAMP LAKE ROAD.

&&

NWS RALEIGH NC
IRIS SYSTEM
Special weather statement, Jul 11, 4:58 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
458 PM EDT MON JUL 11 2016

NCZ089-112200-
SAMPSON   NC-
458 PM EDT MON JUL 11 2016

 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
SOUTHERN SAMPSON COUNTY UNTIL 600 PM EDT...

AT 456 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS MOVING EAST OUT OF BLADEN COUNTY INTO SOUTHERN SAMPSON
COUNTY. THE STRONGEST STORM WAS LOCATED 10 MILES SOUTHEAST OF
AMMON...OR 13 MILES NORTHEAST OF ELIZABETHTOWN... MOVING EAST AT 15
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARRELLS...GARLAND AND IVANHOE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3458 7826 3461 7831 3467 7832 3470 7837
      3475 7839 3478 7843 3483 7846 3484 7849
      3488 7851 3489 7854 3491 7854 3492 7815
      3474 7820 3471 7813 3472 7811 3470 7812
      3468 7816 3455 7825
TIME...MOT...LOC 2056Z 275DEG 14KT 3473 7841

BLAES
Special weather statement, Jul 11, 5:00 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
500 PM EDT MON JUL 11 2016

NCZ088-089-112200-
CUMBERLAND   NC-SAMPSON   NC-
500 PM EDT MON JUL 11 2016

 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF EASTERN CUMBERLAND
AND NORTHERN SAMPSON COUNTIES UNTIL 600 PM EDT...

AT 459 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF CLINTON...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...ROSEBORO...SALEMBURG...TURKEY...FALCON...AUTRYVILLE...
HOBBTON AND BUSHY LAKE NATURAL AREA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3489 7863 3521 7866 3521 7817 3513 7816
      3509 7817 3508 7816 3490 7815
TIME...MOT...LOC 2059Z 268DEG 26KT 3500 7846

BLAES
Special weather statement, Jul 11, 5:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
509 PM EDT MON JUL 11 2016

NCZ041-042-077-078-089-112215-
JOHNSTON   NC-WAKE   NC-WAYNE   NC-HARNETT   NC-SAMPSON   NC-
509 PM EDT MON JUL 11 2016

 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF
SOUTHWESTERN JOHNSTON...SOUTHWESTERN WAKE...SOUTHWESTERN WAYNE...
EASTERN HARNETT AND NORTHWESTERN SAMPSON COUNTIES UNTIL 615 PM EDT...

AT 508 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
FUQUAY-VARINA TO NEAR GODWIN. MOVEMENT WAS EAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LILLINGTON...GARNER...FUQUAY-VARINA...DUNN...ANGIER...BENSON...HOLLY
SPRINGS...ERWIN...COATS AND FOUR OAKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3525 7862 3526 7869 3556 7893 3558 7892
      3561 7897 3572 7855 3521 7817 3521 7863
TIME...MOT...LOC 2108Z 251DEG 13KT 3559 7893 3521 7858

KDS
Local storm report, Jul 11, 5:27 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
527 PM EDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND DMG     8 N LAUREL HILL         34.91N 79.54W
07/11/2016                   SCOTLAND           NC   911 CALL CENTER

            COUPLE TREES DOWN IN VICINITY OF MARSTON
            ROAD AND GUM SWAMP LAKE ROAD.

&&

WSS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 1:18 PM EDTSpecial Weather StatementRAHRichmond57 min
Jul 11, 2:16 PM EDTSpecial Weather StatementRAHScotland44 min
Jul 11, 2:22 PM EDTSevere Thunderstorm WarningRAHRichmond, Scotland23 min
Jul 11, 2:53 PM EDTSpecial Weather StatementRAHHoke52 min
Jul 11, 3:01 PM EDTSevere Thunderstorm WarningRAHHoke, Scotland29 min
Jul 11, 3:16 PM EDTSpecial Weather StatementRAHHoke59 min
Jul 11, 3:18 PM EDTSpecial Weather StatementRAHChatham57 min
Jul 11, 4:11 PM EDTSpecial Weather StatementRAHCumberland, Harnett64 min
Jul 11, 4:22 PM EDTSpecial Weather StatementRAHChatham, Lee38 min
Jul 11, 4:58 PM EDTSpecial Weather StatementRAHBladen62 min
Jul 11, 5:00 PM EDTSpecial Weather StatementRAHSampson60 min
Jul 11, 5:09 PM EDTSpecial Weather StatementRAHJohnston66 min
Jul 11, 5:34 PM EDTSpecial Weather StatementRAHAnson, Stanly56 min
Jul 11, 5:49 PM EDTSevere Thunderstorm WarningRAHAnson, Stanly41 min
Jul 11, 6:29 PM EDTSpecial Weather StatementRAHWayne31 min
Jul 11, 6:31 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly59 min
Jul 11, 6:44 PM EDTSpecial Weather StatementRAHScotland46 min
Jul 11, 7:02 PM EDTAreal Flood AdvisoryRAHDavidson, Montgomery, Randolph, Stanly3 hr
Jul 11, 7:04 PM EDTSpecial Weather StatementRAHGuilford41 min
Jul 11, 7:33 PM EDTAreal Flood AdvisoryRAHDavidson117 min
Jul 11, 7:49 PM EDTSpecial Weather StatementRAHChatham, Randolph56 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.